General Letters in Mathematics

Volume 9 - Issue 1 (4) | PP: 33 - 41 Language : English
DOI : https://doi.org/10.31559/glm2020.9.1.4
570
51

Homotopy Sumudu Transformation Method for Solving Fractional Delay Differential Equations

N. R. Anakira ,
H. Abdelkarim ,
M. Abu-Dawas
Received Date Revised Date Accepted Date Publication Date
4/5/2022 11/7/2020 23/8/2020 13/10/2020
Abstract
In this article, A new accurate approximate solution for a nonlinear fractional delay differential equations are obtained using an effective algorithm so called homotopy analysis sumudu transformation method (HASTM). Some examples have been solved to demonstrate the methodology of this procedure. The accuracy of the obtained numerical results has been achieved via rapid rate of convergence for the obtained approximate solutions. Numerical comparison which was displayed and presented in tables and also shown graphically in figures prove and confirm the high accuracy, capability and efficiency of this procedure.


How To Cite This Article
Anakira , N. R.Abdelkarim , H. & Abu-Dawas , M. (2020). Homotopy Sumudu Transformation Method for Solving Fractional Delay Differential Equations . General Letters in Mathematics, 9 (1), 33-41, 10.31559/glm2020.9.1.4

Copyright © 2024, This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.